# SDR SWAA010807

- Difficulty date: March 18, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 42,821 hours, 41,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOP IN AFT CABIN.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER MM.
